Jump to content
CrazyBoards.org

Recommended Posts

Ok I'm on Effexor 300mg which I don't think is giving me much benifit. My doc thinks its worsened my insomnia and anxiety but I know that it's given me that numb, emotionless apathy so helped my depression somewhat. I've just started Zyprexa 5mg and dropped the Remeron 30mg. I think it's really helping so far. I'd like to either drop Effexor-XR for another AD (i'm thinking Prozac or Zoloft) or increase the dose to 375mg daily and if that doesn't work switch. The symptom i really want to eliminate is suicidal ideation. I tried to off myself with an overdose of effexor a couple months ago. I'm feeling better now except for at school. On school days i just want to die. Advice please. Oh and if you think I should switch AD's then recommend one to try next please. I've tried Celexa and Remeron as well as Effexor-XR..

Link to comment
Share on other sites

Your pdoc is really the one you should be asking about this. Not knowing your situation, I would agree with the Effexor possibly messing with anxiety and insomnia. It has an activating effect for me, but after a few days/weeks being on a higher dose. I think the remeron and zyprexa with help you achieve the numbed out feeling, if that is what you are going for.

375 is pretty dang high for Effexor IMHO. I know people go higher, but I'm not sure what level is overkill. THat being said, there are plenty of alternatives to Effexor. See the info pinned above this page. I think the most similar are cymbalta & lexapro (someone correct me if I'm wrong) but it all has to do with what med hits what receptors at what levels. Try to search on threads about each of these so you can be somewhat informed when going to pdoc. Again, Pdoc is the only one who can make informed decisions based on your history and symptoms, but it is good to hav e a heads up and know about each med.

Good luck on the infamous med-go-round!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...